# SDR KCSA111226

- Difficulty date: September 30, 2011
- Submitted: October 1, 2011
- Operation: Air carrier
- Aircraft: N748CK
- Make and model: Boeing 747221F
- Aircraft serial: 21744
- Aircraft time: 112,544 hours, 25,306 cycles
- System (JASC): 7170 · Engine Drains
- Part: Drain Line
- Condition: Loose
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON CASE DRAIN LINE LOOSE AND CHAFING BULKHEAD AT NAC STA 222.
